# SDR QXEA2010022200131

- Difficulty date: February 17, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 21,644 hours, 22,443 cycles
- Engine: Pwc PW150A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP POWER CAUTION ILLUMINATED SELECTING FLAPS 15-35 DEGREES. FLAPS REMAINED AT 15 DEGREES. COMPLIED W/ RESET PROCEDURE IAW EMERGENCY/ ABNORMAL CHECKLIST AND THE LIGHT REMAINED ILLUMINATED. LANDING UNEVENTFUL. RESET FLAPS PER SL DH8-400-SL-27-002A WITH ENGINES RUNNING OPERATED FLAPS THROUGH FULL RANGE OF TRAVEL 0-35 DEGREES 2 TIMES.  NO CAUTION ILLUMINATED. INTERROGATED CDS FOR FAULTS NONE FOUND. C/W FIM TASK 27-50-00-810-802 AND PERFORMED OPS TEST OF WING FLAPS OPERATING FLAPS THROUGH SERVERAL CYCLES. FLAP POWER CAUTION DID NOT ILLUMINATE.  NO FURTHER DEFECTS NOTED.  COULD NOT DUPLICATE. RETURNED TO SERVICE.  NO PARTS REPLACED.
